| Model Number |
TUNNEL NOTCHER |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 10-mar-2026, it was reported by a sales representative via (b)(4).That an ar-1844 tunnel notcher is bent.This occurred during use in a case with no patient effect.The case was completed using another device.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.